<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-1272.rss">
<title>Volume 17, Issue 1 (2021) | Journal of Mathematics and Statistics</title>
<description>Volume 17, Issue 1 (2021) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/1272</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.1.12"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.13.21"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.22.29"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.30.43"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.44.49"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.50.58"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.59.60"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.61.72"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.73.81"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.83.87"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2021.88.95"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2021.1.12">
    <title><![CDATA[A New Family: Σ<i>h</i> Distributions]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.1.12</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 7 January 2021; <a href="https://thescipub.com/jmss/jmssp.2021.1.12">doi:10.3844/jmssp.2021.1.12</a></p>In this study, a new method is proposed for generating families of the sum of the hazard functions for two distributions named the Σh distributions. This new family will help in the application of a...]]></content:encoded>
    <dc:title><![CDATA[A New Family: Σ<i>h</i> Distributions]]></dc:title><dc:creator>Yasser Mohamed Amer</dc:creator><dc:creator>Rania Mustafa Shalabi</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.1.12</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-01-07; | doi:10.3844/jmssp.2021.1.12</dc:source>
    <dc:date>2021-01-07</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.1.12</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.1.12</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.13.21">
    <title><![CDATA[Elliptic Weighted Problem with Indefinite Asymptotically Linear Nonlinearity]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.13.21</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 8 February 2021; <a href="https://thescipub.com/jmss/jmssp.2021.13.21">doi:10.3844/jmssp.2021.13.21</a></p>The objective of this paper is the study the following nonlinear elliptic problem involving a weight function:-div(a(x)∇υ) = f(x, u) in Ω and u = 0 on ∂Ω	(P)where, Ω is a regular bounded subse...]]></content:encoded>
    <dc:title><![CDATA[Elliptic Weighted Problem with Indefinite Asymptotically Linear Nonlinearity]]></dc:title><dc:creator>Hanadi  Zahed</dc:creator><dc:creator>Laila A. Alnaser</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.13.21</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-02-08; | doi:10.3844/jmssp.2021.13.21</dc:source>
    <dc:date>2021-02-08</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.13.21</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.13.21</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.22.29">
    <title><![CDATA[Application of Bi-Directional Grid Constrained Stochastic Processes to Algorithmic Trading]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.22.29</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 6 March 2021; <a href="https://thescipub.com/jmss/jmssp.2021.22.29">doi:10.3844/jmssp.2021.22.29</a></p>Bi-directional Grid Constrained (BGC) Stochastic Processes (BGCSP) become more constrained the further they drift away from the origin or time axis are examined here. As they drift further away from t...]]></content:encoded>
    <dc:title><![CDATA[Application of Bi-Directional Grid Constrained Stochastic Processes to Algorithmic Trading]]></dc:title><dc:creator>Aldo  Taranto</dc:creator><dc:creator>Shahjahan  Khan</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.22.29</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-03-06; | doi:10.3844/jmssp.2021.22.29</dc:source>
    <dc:date>2021-03-06</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.22.29</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.22.29</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.30.43">
    <title><![CDATA[Oscillatory Behavior of Euler Cauchy Equation with Heaviside Step Function of a Bulge Function Over Various Time Domain]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.30.43</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 7 September 2021; <a href="https://thescipub.com/jmss/jmssp.2021.30.43">doi:10.3844/jmssp.2021.30.43</a></p>In this study authors discuss oscillatory property of Euler Cauchy Equation with heaviside step function of a bulge function in respect of homogenous and non homogenous output over different time inte...]]></content:encoded>
    <dc:title><![CDATA[Oscillatory Behavior of Euler Cauchy Equation with Heaviside Step Function of a Bulge Function Over Various Time Domain]]></dc:title><dc:creator>Jitendra Kumar Pati</dc:creator><dc:creator>Dillip Kumar Bhukta</dc:creator><dc:creator>Prashanta Kumar Panda</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.30.43</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-09-07; | doi:10.3844/jmssp.2021.30.43</dc:source>
    <dc:date>2021-09-07</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.30.43</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.30.43</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.44.49">
    <title><![CDATA[A Suggested Nonparametric Bivariate Logistic Density Estimator with Application on the Productivity of Egyptian Wheat during 2019/2020]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.44.49</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 May 2021; <a href="https://thescipub.com/jmss/jmssp.2021.44.49">doi:10.3844/jmssp.2021.44.49</a></p>In this study, the nonparametric standard logistic density estimator, introduced by Abo-El-Hadid (2018), is extended to the bivariate case. The multiplicative standard logistic distribution is used as...]]></content:encoded>
    <dc:title><![CDATA[A Suggested Nonparametric Bivariate Logistic Density Estimator with Application on the Productivity of Egyptian Wheat during 2019/2020]]></dc:title><dc:creator>Samah M. Abo-El-Hadid</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.44.49</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-05-27; | doi:10.3844/jmssp.2021.44.49</dc:source>
    <dc:date>2021-05-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.44.49</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.44.49</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.50.58">
    <title><![CDATA[Robust Modelling of Coronavirus Cases in Egypt: Poisson INARCH and Negative Binomial INARCH]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.50.58</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 23 June 2021; <a href="https://thescipub.com/jmss/jmssp.2021.50.58">doi:10.3844/jmssp.2021.50.58</a></p>This study compares robust Poisson INARCH(P) models (more briefly: RP-INARCH) and robust negative binomial INARCH(p) models (more briefly: RNB-INARCH) to fit the new daily confirmed cases for the firs...]]></content:encoded>
    <dc:title><![CDATA[Robust Modelling of Coronavirus Cases in Egypt: Poisson INARCH and Negative Binomial INARCH]]></dc:title><dc:creator>Hanan  Elsaied</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.50.58</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-06-23; | doi:10.3844/jmssp.2021.50.58</dc:source>
    <dc:date>2021-06-23</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.50.58</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.50.58</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.59.60">
    <title><![CDATA[A Simple and Accurate Relation Between the Logarithm Integral <i>Li</i>(<i>x</i>) and the Primes Counting Function <i>π</i>(<i>x</i>) is Derived Making use of the O.E.I.S. Prime Numbers “Sequences”]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.59.60</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2021; <a href="https://thescipub.com/jmss/jmssp.2021.59.60">doi:10.3844/jmssp.2021.59.60</a></p>Today the prime numbers π(x) contained under the number x appears to be somewhat overestimated by the logarithm integral function Li(x) and underestimated by the function x/ln(x), both originally pro...]]></content:encoded>
    <dc:title><![CDATA[A Simple and Accurate Relation Between the Logarithm Integral <i>Li</i>(<i>x</i>) and the Primes Counting Function <i>π</i>(<i>x</i>) is Derived Making use of the O.E.I.S. Prime Numbers “Sequences”]]></dc:title><dc:creator>Paolo  Ascarelli</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.59.60</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-09-30; | doi:10.3844/jmssp.2021.59.60</dc:source>
    <dc:date>2021-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.59.60</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.59.60</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.61.72">
    <title><![CDATA[Existence Results for a Class of Nonlinear Hadamard Fractional with <i>p</i>-Laplacian Operator Differential Equations]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.61.72</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 2 October 2021; <a href="https://thescipub.com/jmss/jmssp.2021.61.72">doi:10.3844/jmssp.2021.61.72</a></p>In this study, we are concerned with the existence and uniqueness of solution for some nonlinear Hadamard fractional differential equations. Our results are based on different classical fixed point th...]]></content:encoded>
    <dc:title><![CDATA[Existence Results for a Class of Nonlinear Hadamard Fractional with <i>p</i>-Laplacian Operator Differential Equations]]></dc:title><dc:creator>Samah  Horrigue</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.61.72</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-10-02; | doi:10.3844/jmssp.2021.61.72</dc:source>
    <dc:date>2021-10-02</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.61.72</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.61.72</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.73.81">
    <title><![CDATA[Some Kinds of Distributional Chaos for Non-Autonomous Discrete Systems]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.73.81</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 November 2021; <a href="https://thescipub.com/jmss/jmssp.2021.73.81">doi:10.3844/jmssp.2021.73.81</a></p>In this study, several kinds of distributional chaos are defined in a non-autonomous discrete system and the chaotic behavior of the mapping sequence fn, ∞ = (fn, fn+1···), ∀n ∈ N (N is a set...]]></content:encoded>
    <dc:title><![CDATA[Some Kinds of Distributional Chaos for Non-Autonomous Discrete Systems]]></dc:title><dc:creator>Yongxi  Jiang</dc:creator><dc:creator>Tianxiu  Luand</dc:creator><dc:creator>Xiaofang  Yang</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.73.81</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-11-04; | doi:10.3844/jmssp.2021.73.81</dc:source>
    <dc:date>2021-11-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.73.81</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.73.81</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.83.87">
    <title><![CDATA[On the Valuation of Currency Options in Stressed Markets]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.83.87</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 24 December 2021; <a href="https://thescipub.com/jmss/jmssp.2021.83.87">doi:10.3844/jmssp.2021.83.87</a></p>The current article handles the valuation of currency options in the market that is suffering from a financial crisis. The standard formulas for this purpose do not perform accurately. European foreig...]]></content:encoded>
    <dc:title><![CDATA[On the Valuation of Currency Options in Stressed Markets]]></dc:title><dc:creator>Abdulnasser  Hatemi-J</dc:creator><dc:creator>Youssef  El-Khatib</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.83.87</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2021-12-24; | doi:10.3844/jmssp.2021.83.87</dc:source>
    <dc:date>2021-12-24</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.83.87</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.83.87</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2021.88.95">
    <title><![CDATA[Comparison of Multiple Linear Regression and Neural Network Models in Bank Performance Prediction in Botswana]]></title>
    <link>https://thescipub.com/jmss/jmssp.2021.88.95</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 10 January 2022; <a href="https://thescipub.com/jmss/jmssp.2021.88.95">doi:10.3844/jmssp.2021.88.95</a></p>Bank performance is critical to the banking sector and the economy as a whole. In this study, Multiple Linear Regression (MLR) technique and feed forward Neural Network (NN) are used to predict the pe...]]></content:encoded>
    <dc:title><![CDATA[Comparison of Multiple Linear Regression and Neural Network Models in Bank Performance Prediction in Botswana]]></dc:title><dc:creator>Hassan  Kablay</dc:creator><dc:creator>Victor  Gumbo</dc:creator><dc:identifier>doi:10.3844/jmssp.2021.88.95</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2022-01-10; | doi:10.3844/jmssp.2021.88.95</dc:source>
    <dc:date>2022-01-10</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2021.88.95</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2021.88.95</prism:url>
    </item></rdf:RDF>